uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Stochastic Ordering of Infinite Geometric Galton-Watson Trees
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2016 (English)In: Journal of theoretical probability, ISSN 0894-9840, E-ISSN 1572-9230, Vol. 29, no 3, 1069-1082 p.Article in journal (Refereed) Published
Abstract [en]

We consider Galton-Watson trees with Geom(p) offspring distribution. We let T-infinity (p) denote such a tree conditioned on being infinite. We prove that for any 1/2 <= p(1) <= p2 <= 1, there exists a coupling between T-infinity (p(1)) and T-infinity (p(2)) such that P(T-infinity(p(1)) subset of T-infinity(p(2))) = 1.

Place, publisher, year, edition, pages
2016. Vol. 29, no 3, 1069-1082 p.
Keyword [en]
Infinite Galton-Watson trees, Stochastic ordering
National Category
Probability Theory and Statistics
URN: urn:nbn:se:uu:diva-305553DOI: 10.1007/s10959-015-0608-xISI: 000382146500016OAI: oai:DiVA.org:uu-305553DiVA: diva2:1038827
Swedish Research Council
Available from: 2016-10-20 Created: 2016-10-19 Last updated: 2016-10-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Broman, Erik I.
By organisation
Analysis and Probability Theory
In the same journal
Journal of theoretical probability
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 150 hits
ReferencesLink to record
Permanent link

Direct link